CSpace  > 系统科学研究所
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions
Fu, Shihui1; Feng, Xiutao1,2; Lin, Dongdai3; Wang, Qiang4
2019-07-01
Source PublicationDESIGNS CODES AND CRYPTOGRAPHY
ISSN0925-1022
Volume87Issue:7Pages:1481-1498
AbstractIn this paper, we construct two classes of permutation polynomials over Fq2 with odd characteristic closely related to rational Redei functions. Two distinct characterizations of their compositional inverses are also obtained. These permutation polynomials can be generated recursively. As a consequence, we can generate permutation polynomials with an arbitrary number of terms in a very simple way. Moreover, several classes of permutation binomials and trinomials are given. With the help of a computer, we find that the number of permutation polynomials of these types is quite big.
KeywordFinite fields Permutation polynomials Compositional inverse Redei functions Dickson polynomials
DOI10.1007/s10623-018-0548-4
Language英语
Funding ProjectNational Key Research and Development Program of China[2016YFB0800401] ; Hubei Provincial Natural Science Foundation of China[2016CFB454] ; Science and Technology on Communication Security Laboratory[6142103010701] ; National Natural Science Foundation of China[61572491] ; National Natural Science Foundation of China[11688101] ; NSERC of Canada
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied
WOS IDWOS:000469019000002
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34796
Collection系统科学研究所
Corresponding AuthorWang, Qiang
Affiliation1.Chinese Acad Sci, Key Lab Math Mechanizat, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Sci & Technol Commun Secur Lab, Chengdu 610041, Sichuan, Peoples R China
3.Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China
4.Carleton Univ, Sch Math & Stat, Ottawa, ON K1S 5B6, Canada
Recommended Citation
GB/T 7714
Fu, Shihui,Feng, Xiutao,Lin, Dongdai,et al. A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions[J]. DESIGNS CODES AND CRYPTOGRAPHY,2019,87(7):1481-1498.
APA Fu, Shihui,Feng, Xiutao,Lin, Dongdai,&Wang, Qiang.(2019).A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions.DESIGNS CODES AND CRYPTOGRAPHY,87(7),1481-1498.
MLA Fu, Shihui,et al."A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions".DESIGNS CODES AND CRYPTOGRAPHY 87.7(2019):1481-1498.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, Shihui]'s Articles
[Feng, Xiutao]'s Articles
[Lin, Dongdai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, Shihui]'s Articles
[Feng, Xiutao]'s Articles
[Lin, Dongdai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, Shihui]'s Articles
[Feng, Xiutao]'s Articles
[Lin, Dongdai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.